# SDR UPS03640234

- Difficulty date: February 24, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N329UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27755
- Engine: Ge CF6*
- System (JASC): 7100 · Powerplant System
- Part: Engine
- Part serial: 704902
- Condition: Stalled
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE: ETOP,  SUSPECTED COMPRESSOR STALL LT ENGINE.  VIBRATION INCREASED TO 4.4, ALL OTHER PARAMETERS NORMAL.   REPLACED LT ENGINE, OPS CHECK NORMAL IAW MAINT FUNCTION TC6002.
